# SDR AALA20090831DFW05

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 59,043 hours, 30,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS ROW 26 TO 30 ARE DIM.  REPLACED BATTERY PACK B5-106.  THE CEILING EMERGENCY LIGHTS ROW 26 TO 30.  CHECK NORMAL.
